# SDR AALA20120709007

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 68,146 hours, 24,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT OVERWING EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
